# SDR DXTA200702069

- Difficulty date: April 2, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 1,790 hours, 1,189 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AT 40 KTS ON T/O AILERON/ELEVATOR TRIM LIGHT ILLUMINATED, REJECTED T/O, ELEVATOR TRIM WAS SET FOR PROPER TRIM SETTING AT 21.5   ADJUSTED LT AND RT ELEVATOR OUT OF TRIM SWITCHES IAW AMM 27-30-00. OPS CHECK GOOD.
